Ask an expert
Question

27 Feb 2003

Cholestral
I have high cholestral and I take tablets everyday. Recently due to a death in the family, I had a sudden weight loss, and have not been eating much atall for nearly a month now. Will my cholestral still be high? Should I still be taking these tablets?
Answer 408 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Sukie, most of the time high cholesterol isn’t due to being overweight. The best would be to have your cholesterol taken before you go off the tablets and if you then decide to stop taking them, to have the tests repeated every 3 months for a year. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.